# SDR 9625309885

- Difficulty date: November 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401EA
- Make and model: Doug DC-9-51
- Aircraft serial: 47682
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Directional Gyro
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, CAPTAIN'S NR 1 RMI CARD INTERMITTANT AND FIRST OFFICER'S HSI COMPASS FLAG IN VIEW CONSTANTLY.  FLIGHT RETURNED TO DTW AND LANDED WITHOUT INCIDENT.  MAINTENANCE CHANGED NR 1 DIRECTIONAL GYRO, NR 1 RMI AND NR 1 SERVO AND OPERATION CHECKS GOOD.
